# SDR SWAA2022051196497

- Difficulty date: April 22, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT O/B LOWER SURFACE OF THE WEDGE IS CRUSHED AND DELAM. / [01] DELAMINATION TO LOWER SURFACE OF #8 SLAT IS OUT OF LIMITS IAW SRM 57-42-01-1A-1;[02] ACCOMPLISHED PRE #8 SLAT INSTALLATION BORESCOPE INSPECTION. NO DEFECT NOTED.;[03] OK TO INSTALL #8 SLAT.;[04] ACCOMPLISHED POST SLAT CAN BORESCOPE INSPECTION. NO DEFECT NOTED.;[05] R&R #8 SLAT PER M/M 27-81-21.;[06] C/W INSPECTION.;[07] SEE INDIVIDUAL SIGN OFFS FOR RII INSPECTION.
